MAUDE Adverse Event Report: ABBOTT MERLIN PROGRAMMER; NO MATCH

ABBOTT MERLIN PROGRAMMER; NO MATCH
Model Number 3650
Medical Device Problem Codes Noise, Audible (3273); Unintended Electrical Shock (4018)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that upon switching the programmer on, a crackling sound was heard and the user received a small electric shock from the programmer.No consequences to the user and no medical intervention was required.The programmer was no longer used and was replaced.
 
Additional Manufacturer Narrative
The field complaint of power switch anomaly was verified as the event could be reproduced.Analysis revealed failing psu (power supply unit) as the root-cause for this issue.

Brand Name
MERLIN PROGRAMMER
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24573176
Report Number2017865-2026-05109
Device Sequence Number18500249
Product Code NIK
UDI-Device Identifier05414734500661
UDI-Public(01)05414734500661(10)
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3650
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown